Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 77, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Nov 20, 2009, 2:24 AM CST for Menard County, Illinois. It took effect at Nov 20, 2009, 10:45 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2009, 2:24 AM CST (08:24 UTC)
- In effect from
- Nov 20, 2009, 10:45 AM CST
- Expired
- Nov 23, 2009, 12:46 PM CST
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Menard County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Petersburg (PETI2).
- Action stage
- 18 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05578000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 200824
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
224 AM CST FRI NOV 20 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
.THE HEAVY RAINFALL WHICH OCCURRED OVER THE SANGAMON BASIN EARLIER
THIS WEEK HAS LED TO SIGNIFICANT RISES ALONG THE RIVER. THE SANGAMON
RIVER AT PETERSBURG IS FORECAST TO CREST AROUND 23.8 FEET BY SATURDAY
EVENING...AND THEN FALL BELOW FLOOD STAGE EARLY NEXT WEEK.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC129-202224-
/O.NEW.KILX.FL.W.0077.091120T2000Z-091124T1200Z/
/PETI2.1.ER.091120T2000Z.091122T0000Z.091124T0600Z.NO/
224 AM CST FRI NOV 20 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT PETERSBURG.
* FROM THIS AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 630 PM THURSDAY EVENING THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 23.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
PETERSBURG 23 21.6 THU 6 PM 23.6 23.8 23.5
$$
SMITH8 follow-up statements
000
WGUS43 KILX 201646
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1046 AM CST FRI NOV 20 2009
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC129-210646-
/O.EXT.KILX.FL.W.0077.091120T1645Z-091124T1200Z/
/PETI2.2.ER.091120T0854Z.091121T1200Z.091124T0600Z.NO/
1046 AM CST FRI NOV 20 2009
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* FROM THIS MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 900 AM FRIDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...SOME RESIDENCES ON THE EAST SIDE OF
PETERSBURG FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
PETERSBURG 23 23.9 FRI 9 AM 24.6 24.5 23.8
$$
BARNES000
WGUS83 KILX 210131
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
731 PM CST FRI NOV 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-211531-
/O.CON.KILX.FL.W.0072.000000T0000Z-091122T0600Z/
/MNTI2.1.ER.091117T2215Z.091118T2245Z.091122T0000Z.NO/
731 PM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 530 PM FRIDAY THE STAGE WAS 13.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 13.4 FRI 5 PM 13.3 12.7 12.2
$$
ILC129-211530-
/O.CON.KILX.FL.W.0077.000000T0000Z-091124T1200Z/
/PETI2.2.ER.091120T0854Z.091121T1800Z.091124T0600Z.NO/
731 PM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...SOME RESIDENCES ON THE EAST SIDE OF
PETERSBURG FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
PETERSBURG 23 24.0 FRI 9 AM 24.6 24.5 23.8
$$
ILC017-125-129-211530-
/O.CON.KILX.FL.W.0076.000000T0000Z-091124T1200Z/
/OKFI2.1.ER.091120T1032Z.091121T1200Z.091124T0600Z.NO/
731 PM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM FRIDAY THE STAGE WAS 471.3 FEET.
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 471.7 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
OAKFORD 471 471.3 FRI 7 PM 471.7 471.7 471.4
$$
ILC017-125-211530-
/O.CON.KILX.FL.W.0073.000000T0000Z-091126T1200Z/
/CDLI2.1.ER.091118T1630Z.091122T0000Z.091126T0600Z.UU/
731 PM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 458.1 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 458.6 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
CHANDLERVILLE 457 458.1 FRI 7 PM 458.3 458.6 458.4
$$000
WGUS83 KILX 211555
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-220555-
/O.EXT.KILX.FL.W.0072.000000T0000Z-091122T1200Z/
/MNTI2.1.ER.091117T2215Z.091118T2245Z.091122T0600Z.NO/
955 AM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM SATURDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.3 SAT 9 AM 12.9 12.3 11.8
$$
ILC129-220554-
/O.EXT.KILX.FL.W.0077.000000T0000Z-091124T0600Z/
/PETI2.2.ER.091120T0854Z.091121T1800Z.091124T0000Z.NO/
955 AM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM SATURDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* IMPACT...AT 25.0 FEET...SOME RESIDENCES ON THE EAST SIDE OF
PETERSBURG FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
PETERSBURG 23 24.0 SAT 9 AM 24.0 23.3 22.6
$$
ILC017-125-129-220554-
/O.EXT.KILX.FL.W.0076.000000T0000Z-091123T1500Z/
/OKFI2.1.ER.091120T1032Z.091121T1800Z.091123T0900Z.NO/
955 AM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM SATURDAY THE STAGE WAS 471.7 FEET.
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 471.7 FEET BY
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY
MORNING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
OAKFORD 471 471.7 SAT 9 AM 471.5 470.9 470.3
$$
ILC017-125-220554-
/O.EXT.KILX.FL.W.0073.000000T0000Z-091125T1459Z/
/CDLI2.1.ER.091118T1630Z.091122T0600Z.091125T0859Z.UU/
955 AM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM SATURDAY THE STAGE WAS 458.3 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 458.5 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
CHANDLERVILLE 457 458.3 SAT 9 AM 458.4 458.0 457.3
$$
BARNES000
WGUS83 KILX 220053
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-221200-
/O.CON.KILX.FL.W.0072.000000T0000Z-091122T1200Z/
/MNTI2.1.ER.091117T2215Z.091118T2245Z.091122T0600Z.NO/
653 PM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 PM SATURDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.2 SAT 6 PM 12.9 12.3 11.8
$$
ILC129-221452-
/O.CON.KILX.FL.W.0077.000000T0000Z-091124T0600Z/
/PETI2.2.ER.091120T0854Z.091122T0600Z.091124T0000Z.NO/
653 PM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1210 PM SATURDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* IMPACT...AT 25.0 FEET...SOME RESIDENCES ON THE EAST SIDE OF
PETERSBURG FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
PETERSBURG 23 24.1 SAT 12 PM 24.0 23.3 22.6
$$
ILC017-125-129-221452-
/O.CON.KILX.FL.W.0076.000000T0000Z-091123T1500Z/
/OKFI2.1.ER.091120T1032Z.091121T2230Z.091123T0900Z.NO/
653 PM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 545 PM SATURDAY THE STAGE WAS 471.8 FEET.
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
OAKFORD 471 471.8 SAT 6 PM 471.5 470.9 470.3
$$
ILC017-125-221452-
/O.CON.KILX.FL.W.0073.000000T0000Z-091125T1459Z/
/CDLI2.1.ER.091118T1630Z.091122T0600Z.091125T0859Z.UU/
653 PM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 PM SATURDAY THE STAGE WAS 458.4 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 458.5 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
CHANDLERVILLE 457 458.4 SAT 6 PM 458.4 458.0 457.3
$$000
WGUS83 KILX 221657
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CST SUN NOV 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER
AT PETERSBURG AFFECTING MENARD COUNTY
NEAR OAKFORD AFFECTING CASS...MASON AND MENARD COUNTIES
NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC129-230657-
/O.EXT.KILX.FL.W.0077.000000T0000Z-091124T1500Z/
/PETI2.2.ER.091120T0854Z.091121T2353Z.091124T0900Z.NO/
1057 AM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 553 PM SATURDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...SOME RESIDENCES ON THE EAST SIDE OF
PETERSBURG FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
PETERSBURG 23 24.1 SAT 6 PM 23.6 22.9 21.7
$$
ILC017-125-129-230656-
/O.EXT.KILX.FL.W.0076.000000T0000Z-091124T0300Z/
/OKFI2.1.ER.091120T1032Z.091121T2230Z.091123T2100Z.NO/
1057 AM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM SUNDAY THE STAGE WAS 471.7 FEET.
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY AFTERNOON.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
OAKFORD 471 471.7 SUN 10 AM 471.2 470.6 469.9
$$
ILC017-125-230656-
/O.EXT.KILX.FL.W.0073.000000T0000Z-091126T0259Z/
/CDLI2.1.ER.091118T1630Z.091122T0830Z.091125T2059Z.UU/
1057 AM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SUNDAY THE STAGE WAS 458.5 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
CHANDLERVILLE 457 458.5 SUN 10 AM 458.3 457.7 456.9
$$
DPK000
WGUS83 KILX 230152
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CST SUN NOV 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC129-231552-
/O.EXT.KILX.FL.W.0077.000000T0000Z-091123T2200Z/
/PETI2.2.ER.091120T0854Z.091121T2353Z.091123T1600Z.NO/
752 PM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 656 PM SUNDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
PETERSBURG 23 23.5 SUN 7 PM 23.1 22.1 20.6
$$
ILC017-125-129-231552-
/O.CON.KILX.FL.W.0076.000000T0000Z-091124T0300Z/
/OKFI2.1.ER.091120T1032Z.091121T2230Z.091123T2100Z.NO/
752 PM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SUNDAY THE STAGE WAS 471.5 FEET.
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
OAKFORD 471 471.5 SUN 7 PM 471.2 470.6 469.9
$$
ILC017-125-231551-
/O.CON.KILX.FL.W.0073.000000T0000Z-091126T0259Z/
/CDLI2.1.ER.091118T1630Z.091122T0830Z.091125T2059Z.UU/
752 PM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SUNDAY THE STAGE WAS 458.4 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
CHANDLERVILLE 457 458.4 SUN 7 PM 458.3 457.7 456.9
$$000
WGUS83 KILX 231524
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CST MON NOV 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC129-240300-
/O.EXT.KILX.FL.W.0077.000000T0000Z-091124T0300Z/
/PETI2.2.ER.091120T0854Z.091121T2353Z.091123T2100Z.NO/
924 AM CST MON NOV 23 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM SUNDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 23 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS AFTERNOON.
* IMPACT...AT 23 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
PETERSBURG 23 23.5 SUN 7 PM 22.3 21.0 19.6
$$
ILC017-125-129-240300-
/O.CON.KILX.FL.W.0076.000000T0000Z-091124T0300Z/
/OKFI2.1.ER.091120T1032Z.091121T2230Z.091123T2100Z.NO/
924 AM CST MON NOV 23 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 471.2 FEET.
* FLOOD STAGE IS 471 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS AFTERNOON.
* IMPACT...AT 471 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
OAKFORD 471 471.2 MON 9 AM 470.6 469.8 468.8
$$
ILC017-125-240523-
/O.EXT.KILX.FL.W.0073.000000T0000Z-091125T1559Z/
/CDLI2.1.ER.091118T1630Z.091122T0830Z.091125T0959Z.UU/
924 AM CST MON NOV 23 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 458.2 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
CHANDLERVILLE 457 458.2 MON 9 AM 457.4 456.5 455.5
$$000
WGUS83 KILX 231846
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1246 PM CST MON NOV 23 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC129-231916-
/O.CAN.KILX.FL.W.0077.000000T0000Z-091124T0300Z/
/PETI2.2.ER.091120T0854Z.091121T2353Z.091123T1328Z.NO/
1246 PM CST MON NOV 23 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT PETERSBURG.
* AT 1230 PM MONDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 23 FEET.
* FELL BELOW FLOOD STAGE AT NOON MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.3 FEET BY TUESDAY
MORNING.
* IMPACT...AT 23 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
PETERSBURG 23 22.8 MON 12 PM 22.3 21.0 19.6
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 19, 11:27 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 19, 11:27 PM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1127 PM CST THU NOV 19 2009 .DISCUSSION... ISSUED 900 PM CST THU NOV 19 2009 SKIES HAVE CLEARED OVER MUCH OF THE AREA BUT STILL SOME SCATTERED CLOUD COVER MOVING IN FROM THE WEST. SO THOUGHTS ARE THAT SOME CLOUDS MAY ADVECT BACK INTO THE AREA OVERNIGHT...WHICH COULD INHIBIT DENSE FOG FORMATION. SO WILL KEEP SKY COVER AROUND 25PCT OVERNIGHT AND JUST HAVE AREAS OF FOG AS APPEARS DENSE FOG MAY BE PATCHY AT BEST. WINDS ARE LIGHT AND TEMPS SHOULD BE ABLE TO FALL INTO MIDDLE 30S...PER FORECAST. SO UPDATE WILL BE COMING BUT WILL CONTAIN NOTHING MAJOR. AUTEN && .AVIATION... ISSUED 1127 PM CST THU NOV 19 2009 CHALLENGING FORECAST WITH PIA VFR...BMI AND DEC MVFR...CMI LIFR AND SPI VLIFR. LIGHT FOG HAS DEVELOPED IN SOME AREAS WHILE VIS IS REDUCED BELOW 1/2 MILES IN OTHERS. MOST OF AREA IS CLEAR OF CLOUDS WHILE NORTHERN AREAS COULD SEE A SMALL DECK OF SC AT 3.5-4KFT MOVE IN OVERNIGHT. SO...PIA WILL NOT REDUCE VIS VERY MUCH AND ONLY HAVE TEMPO 3MILES IN MORNING HOURS. BMI ALREADY MVFR SO WILL CONTINUE TO REDUCE VIS THERE AND GO AS LOW AS 1MILE WITH TEMPO GROUP IN AM. DEC AT MVFR BUT BELIEVE THEY WILL GO LOWER SO HAVE TEMPO 1SM EARLY AND THEN GO WITH TEMPO 1/2 MILE WITH SKY AT VV002. SPI AND CMI ALREADY STARTING AT VLIFR DUE TO VIS AND CONCERNED IT WILL NOT LAST ALL NIGHT SINCE OTHER LOCATIONS AROUND AREA NOT THAT LOW. WILL HEDGE ON SIDE OF LOW VIS ALL NIGHT AND THEN GRADUAL IMPROVEMENT IN THE MORNING AFTER SUNRISE. ALL SITES SHOULD SEE SOME SC DURING THE AFTERNOON AND CU RULE ON ALL MODLES SUPPORTS THIS. SKIES SHOULD CLEAR AGAIN TOMORROW EVENING AND BELIEVE MORE FOG POSSIBLE TOMORROW NIGHT SO HAVE STARTED TREND EARLY AND DROP TO JUST MVFR VIS. WINDS WILL BE LIGHT AND THEN VARIABLE OUT OF THE SOUTH TO SOUTHWEST TOMORROW. AUTEN && .PREV DISCUSSION... ISSUED 244 PM CST THU NOV 19 2009 MAIN PROBLEMS TODAY ARE FOG POTENTIAL TONIGHT...AND THE SHORT WAVES IN THE EXTENDED. SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. CLOSED UPPER LOW OVER SOUTHEAST CORNER OF WI IS FINALLY PULLING OFF INTO SOUTHERN MI. SOUNDING PROGS SHOW DRYING IN ALL BUT LOW LEVELS. SATELLITE IMAGERY SHOWS THINNING OF CLOUD DECK IN MO AS LOW PULLING TO NORTHEAST. THUS SHOULD SEE FOG DEVELOPMENT OVERNIGHT WITH LIGHT WINDS. THE AMOUNT OF CLEARING WILL BE THE CONCERN THOUGH...DUE TO THE AMOUNT OF CLOUDS THAT ARE AROUND. LARGE AMOUNT OF LOW LEVEL MOISTURE WILL LIKELY KEEP SOME CLOUDINESS AND WILL STOP COMPLETE RADIATIONAL COOLING. THE SOUTHWEST 1/2 HAS THE BEST POSSIBLE CLEARING AND SO HIT THE FOG A LITTLE HARDER THERE IN THE GRIDS THAN THE NORTHEAST 1/2. LONG TERM...SUNDAY THROUGH THURSDAY. GFS AND EUR MODELS DIFFERENT IN THEIR SOLUTIONS. GFS BRINGS SHORTWAVE FROM GULF UP INTO OH VALLEY...WITH SOME PCPN BRUSHING SE CWA. WILL HOLD OFF ON MENTION OF PCPN FOR THAT SYSTEM ATTM. IN THE NORTHERN STREAM...THE GFS HAS 2 WAVES THAT MOVE THROUGH ON MONDAY NIGHT AND THEN ON WED. EUR HAS ONLY ONE MAIN SYSTEM WITH PCPN COMING THROUGH ON TUESDAY. TRIED TO TAKE A BLEND IN THE GRIDS ...WITH A MODIFIED GFS WIND FLOW AND LEFT THE POPS MOSTLY AS BEFORE DUE TO THE UNCERTAINTY OF THE SYSTEMS. HPC LIKES THE MORE PROGRESSIVE GFS. THE NEW 12Z EUR MODEL IS A LITTLE STRONGER ON THE ONE BIG UPPER LOW. STILL KEPT THE MAIN TRAVEL DAYS OF WED AND THURS DRY ATTM. GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 19, 2:34 PM CST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 234 PM CST THU NOV 19 2009 ILZ036-040-041-043-044-047>053-201200- CASS-CHRISTIAN-DE WITT-FULTON-MACON-MASON-MENARD-MORGAN-PIATT- SANGAMON-SCHUYLER-SCOTT- 234 PM CST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM...AND THE SANGAMON RIVER NEAR CHANDLERVILLE...RIVERTON...AND MONTICELLO...ARE EXPECTED TO REMAIN ABOVE FLOOD STAGE OVER THE NEXT SEVERAL DAYS. PLEASE MONITOR THE LATEST RIVER FORECASTS FOR MORE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ027>031-037-038-045-046-054>057-061>063-066>068-071>073-201200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-KNOX-LAWRENCE-MARSHALL-MCLEAN-MOULTRIE-PEORIA- RICHLAND-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 234 PM CST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ042-201200- LOGAN- 234 PM CST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING PROBLEMS CONTINUE ACROSS SOUTHERN LOGAN COUNTY... PARTICULARLY NEAR LAKE FORK. A FEW RURAL AND LOW-LYING ROADS STILL HAVE WATER RUNNING ACROSS THEM. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION...AND NEVER CROSS A WATER COVERED ROADWAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BAK
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 6:40 PM CST | River Flood Warning | ILX | Cass, Mason, Menard | 4 days |
| Nov 20, 5:39 AM CST | Dense Fog Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 26 more | 3 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.